# SDR 07FDEA01761

- Difficulty date: May 11, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N415FE
- Make and model: Airbus A310-203
- Aircraft serial: 349
- Aircraft time: 43,840 hours, 18,718 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wire
- Condition: Shorted
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPT WINDOW HEAT SIDE SLIDING WINDOW WIRING SHORTED OUT AND MOMENTARY CAUGHT FIRE PULLED ASSOCIATED CB  H86.  ACCOMPLISHED EA 6-3040-111404, DISCONNECT, CAP AND STOW OF FIVE EACH WIRES AT TERMINAL STRIP 195VT.  MEL PROCEDURES STILL NEED TO BE ACCOMPLISHED.  RELEASED FOR SERVICE PER MEL/CDL: 30-42-01-01-A.  REPAIRED WIRING ON LT NR 2 SLIDING WINDOW PER E.A.  6-3040-111404.  REPLACED COILED CORD PER SMP. OPS  CHECKS GOOD; WINDOW HEAT, CAPT'S MAP AND CONSOLE LIGHTS. REF. WRI'S 30-40/9471, 33-10/9469, 33-10/9470.
